# SDR COEA2023053103976

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N976FE
- Make and model: Cessna 208B
- Aircraft serial: 0103
- Aircraft time: 15,636 hours, 18,787 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Low Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

FLIGHT 8744, ENROUTE GEG - YKM - DISCREPANCY: AIRCRAFT LOST OIL PRESSURE AND ENGINE TORQUE IN FLIGHT. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY. ONCE ON THE GROUND THE PILOT REPORTED OIL ALL OVER THE ENGINE COWLING AND WINDSHIELD.   ENGINE REPLACEMENT.
